# SDR GLBA2002087

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 13,860 hours, 17,387 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 1182090091
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

LEFT HAND ENGINE OVER TEMPED ON TAKEOFF.  FERRY FLIGHT TO CYS, REMOVED AND REPLACED RIGHT HAND ENGINE P-3 HOSE ASSY.
